December 2022 Cyclotomic preperiodic points for morphismsin affine spaces and preperiodic points with bounded house and height
Jorge Mello
Funct. Approx. Comment. Math. 67(2): 259-279 (December 2022). DOI: 10.7169/facm/2022

Abstract

Under special conditions, we prove that the set of preperiodic points for semigroups of self-morphisms of affine spaces falling on cyclotomic closures is not dense, generalising results of Ostafe and Young (2020). We also extend previous results about boundness of house and height on certain preperiodicity sets of higher dimension in semigroup dynamics.

Citation

Download Citation

Jorge Mello. "Cyclotomic preperiodic points for morphismsin affine spaces and preperiodic points with bounded house and height." Funct. Approx. Comment. Math. 67 (2) 259 - 279, December 2022. https://doi.org/10.7169/facm/2022

Information

Published: December 2022
First available in Project Euclid: 18 November 2022

MathSciNet: MR4593178
zbMATH: 1510.37133
Digital Object Identifier: 10.7169/facm/2022

Subjects:
Primary: 11R18
Secondary: 37F10

Keywords: algebraic dynamics , cyclotomic closure , house and heights

Rights: Copyright © 2022 Adam Mickiewicz University

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.67 • No. 2 • December 2022
Back to Top